Economics at your fingertips  

Moments of the stationary distribution of subcritical multitype Galton–Watson processes with immigration

Péter Kevei and Péter Wiandt

Statistics & Probability Letters, 2021, vol. 173, issue C

Abstract: A necessary and sufficient condition for the existence of moments of the stationary distribution of a subcritical multitype GWI process was obtained by Szűcs (2014). In this short note we give a simple proof of this result.

Keywords: Branching process with immigration; Stationary distribution; Moments (search for similar items in EconPapers)
Date: 2021
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2021.109067

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2021-06-30
Handle: RePEc:eee:stapro:v:173:y:2021:i:c:s0167715221000298